Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables


Author: G. Gripenberg
Journal: Proc. Amer. Math. Soc. 137 (2009), 3703-3708
MSC (2000): Primary 35J60
DOI: https://doi.org/10.1090/S0002-9939-09-10030-8
Published electronically: June 25, 2009
MathSciNet review: 2529877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Harnack inequality is established for viscosity solutions to the elliptic equation $ F(\mathbf {x},u,Du,D^2u)=0$ in two variables.


References [Enhancements On Off] (What's this?)

  • 1. G. Barles and J. Busca.
    Existence and comparison results for fully nonlinear degenerate elliptic equations without zeroth-order term.
    Comm. Partial Differential Equations, 26(11-12):2323-2337, 2001. MR 1876420 (2002k:35078)
  • 2. L.A. Caffarelli and X. Cabré.
    Fully nonlinear elliptic equations. Volume 43 of American Mathematical Society Colloquium Publications.
    American Mathematical Society, Providence, RI, 1995. MR 1351007 (96h:35046)
  • 3. M.G. Crandall, H. Ishii, and P.L. Lions.
    User's guide to viscosity solutions of second order partial differential equations.
    Bull. Amer. Math. Soc. (N.S.), 27:1-67, 1992. MR 1118699 (92j:35050)
  • 4. D. Gilbarg and N.S. Trudinger.
    Elliptic partial differential equations of second order.
    Classics in Mathematics. Springer-Verlag, Berlin, 2001.
    Reprint of the 1998 edition. MR 1814364 (2001k:35004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

G. Gripenberg
Affiliation: Department of Mathematics and Systems Analysis, Helsinki University of Technology, P.O. Box 1100, FIN-02015 TKK, Finland
Email: gustaf.gripenberg@tkk.fi

DOI: https://doi.org/10.1090/S0002-9939-09-10030-8
Keywords: Harnack's inequality, viscosity solution
Received by editor(s): August 21, 2008
Published electronically: June 25, 2009
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society